# SDR AALA200802593A

- Difficulty date: November 26, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32G MISSING LAMP. REPLACED LAMP AT SEAT 32G. SYSTEM GROUND CHECKED NORMAL OPERATION.
